Header

UZH-Logo

Maintenance Infos

On a critical threshold for nonlinear diffusion equations


Chipot, M; Kersner, R (1991). On a critical threshold for nonlinear diffusion equations. Revista Matemática de la Universidad Complutense de Madrid, 4(1):123-136.

Abstract

We study some aspects of the asymptotic behavior of the solutions to a class of nonlinear parabolic equations.

Abstract

We study some aspects of the asymptotic behavior of the solutions to a class of nonlinear parabolic equations.

Statistics

Downloads

13 downloads since deposited on 31 Aug 2010
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1991
Deposited On:31 Aug 2010 14:53
Last Modified:06 Dec 2017 21:10
Publisher:Universidad Complutense de Madrid
ISSN:0214-3577
Official URL:http://www.mat.ucm.es/serv/revista/vol4-1g.html
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1142553

Download

Download PDF  'On a critical threshold for nonlinear diffusion equations'.
Preview
Filetype: PDF
Size: 290kB